edoc

A sampling-based optimization algorithm for solution spaces with pair-wise-coupled design variables

Harbrecht, Helmut and Tröndle, Dennis and Zimmermann, Markus. (2019) A sampling-based optimization algorithm for solution spaces with pair-wise-coupled design variables. Structural and multidisciplinary optimization, 60 (2). pp. 501-512.

[img] PDF - Accepted Version
Restricted to Repository staff only until 13 February 2020.

8Mb

Official URL: https://edoc.unibas.ch/71291/

Downloads: Statistics Overview

Abstract

Solution spaces are sets of good designs that satisfy all design goals. They serve as target regions for robust and independent component development in a distributed design process. So-called solution boxes provide best decoupling; however, they are often small and therefore impractical. This article proposes an algorithm that computes two-dimensional permissible regions for pairs of design variables that are substantially larger than solution boxes. This is accomplished by modifying the existing sampling-based optimization algorithm for boxes and extending it by box-rotation.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut and Tröndle, Dennis
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Springer
ISSN:1615-147X
e-ISSN:1615-1488
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Related URLs:
Identification Number:
Last Modified:17 Jul 2019 11:45
Deposited On:17 Jul 2019 08:42

Repository Staff Only: item control page